# SDR 2A6R2025010672301

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 7,274 hours, 24,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: L533M1052317
- Condition: Corroded
- Location: Zone 100
- Part time: 7,274 hours, 24,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CORROSION DAMAGE WAS DISCOVERED ON THE LOWER RH AND AFT ‘BROOM CLOSET’ ATTACHMENT ANGLES (PN:  L533M1052317 & L533M1052318).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4961, INITIAL REVISION DATED 11 DEC 2024 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 12 DEC 2024 WITH DER SPECIFIC SEQUENCE # 24RL029AM.
